# SDR USAA2009091292502

- Difficulty date: August 22, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 73,707 hours, 26,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 140N250522
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CRACK ON FLOOR STRUCTURE WEB ANGLE CLIP BETWEEN BS 660 AND BS 680, RBL 24.75.  REPLACED FLOOR STRUCTURE WEB ANGLE CLIP BETWEEN BS 660 AND BS 680, RBL 24.75 IAW B757-200 SRM 51-40-02 AND BOEING DRAWING 140N2505.
